Propagation of surge waves in channels with large-scale bank roughness

Chanson, Hubert (2013) Propagation of surge waves in channels with large-scale bank roughness. Journal of Hydraulic Research, 51 6: 740-742. doi:10.1080/00221686.2013.863229

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ319829_preprint.pdf Full text (open access) application/pdf 810.19KB 0

Author Chanson, Hubert
Title Propagation of surge waves in channels with large-scale bank roughness
Journal name Journal of Hydraulic Research   Check publisher's open access policy
ISSN 0022-1686
1814-2079
Publication date 2013-01-01
Year available 2013
Sub-type Article (original research)
DOI 10.1080/00221686.2013.863229
Open Access Status File (Author Post-print)
Volume 51
Issue 6
Start page 740
End page 742
Total pages 3
Place of publication Abingdon, Oxfordshire, United Kingdom
Publisher Taylor & Francis
Language eng
Keyword Surge waves
Large roughness
Physical work
Q-Index Code CX
Q-Index Status Confirmed Code
Institutional Status UQ
Additional Notes Published online: 18 Dec 2013

Document type: Journal Article
Sub-type: Article (original research)
Collections: Non HERDC
School of Engineering Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Sat, 21 Dec 2013, 01:59:55 EST by Hubert Chanson on behalf of School of Civil Engineering